Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A $ Q$-manifold local-compactification of a metric combinatorial $ \infty$-manifold


Author: Katsuro Sakai
Journal: Proc. Amer. Math. Soc. 100 (1987), 775-780
MSC: Primary 57N20; Secondary 54E45, 54F40, 57Q15
MathSciNet review: 894453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K$ be a combinatorial $ \infty $-manifold, that is, a countable simplicial complex such that the star of each vertex is combinatorially equivalent to the countable-infinite full simplicial complex. Then the space $ {\left\vert K \right\vert _m}$ with the metric topology is a manifold modeled on the space $ \sigma $, where $ \sigma $ is the subspace of the Hilbert cube $ Q = {I^\omega }$ which consists of all points having at most finitely many nonzero coordinates. In this paper, we give a local-compactification of $ {\left\vert K \right\vert _m}$ which is a $ [0,1)$-stable $ Q$-manifold containing $ {\left\vert K \right\vert _m}$ as an f.d. cap set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N20, 54E45, 54F40, 57Q15

Retrieve articles in all journals with MSC: 57N20, 54E45, 54F40, 57Q15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0894453-6
PII: S 0002-9939(1987)0894453-6
Keywords: Simplicial complex, combinatorial $ \infty $-manifold, metric topology, localcompactification, $ \sigma $-manifold, $ Q$-manifold, $ [0,1)$-stable, f.d. cap set, $ Z$-set, ANR
Article copyright: © Copyright 1987 American Mathematical Society